advertisement
Question
Posted by: Mommy | 2009/01/13

Paar vrae.

Hallo dok,

Ek is 27 en het ' n seun van 2.8jr by die huis. Ek is tans op die 3maande inspuiting en gebruik St Johns wort Extra strenght. Ek is ook van Duromine oor na Relislim toe. Ek het 2 groot probleme: Ek sukkel vreeslik om gewig te verloor. Ek het voor my kind se geboorte ook die 3mnde inspuiting gebruik en glad nie gesukkel om te verloor nie. Dink u die 3mnde inspuiting kan bydrae tot my sukkel in gewigs verlies, En die ander ding is dat ek geen sexdrive het nie. Absoluut geen. Ek het altyd " butterflies"  gekry as my man my op my lyf soen maar nou het ek niks nie. Ek wil weet wat is die oorsaak? Ek dink die oorgewig dra ook by tot die sex probleem. Ek is 1.72m lank en weeg 96kg. Baie dankie vir u tyd en raad.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the injection did not cause weight gain before, it is unlikely to be the cause now. See if DietDoc can help with this.
Post to the sexologist regarding the sex drive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2014/06/26

Good day. The fist week that I was on duromine I lost 4 Kg. And now 3 weeks later nothing. Why was it working but stop.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement